# SDR QXEA200300662

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 10,390 hours, 14,665 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 96063
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,997 hours, 11,382 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA- ON FLIGHT 2043 ABORTED TAKEOFF NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
